# SDR SWAA2022051807657

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,639 hours, 12,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS HAVE BURNT OUT SEGMENTS AT LEFT OEW AND FED / [01] RELAMPED LEFT OVERWING EXIT AND FORWARD ENTRY DOOR SIGN SEGMENTS AND TESTED NEW LAMPS PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION #1.
